Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Oscillation in first order nonlinear retarded argument differential equations


Author: Warren E. Shreve
Journal: Proc. Amer. Math. Soc. 41 (1973), 565-568
MSC: Primary 34K15
MathSciNet review: 0372371
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A result of Ladas, Lakshmikantham, and Papadakis [1] concerning oscillation caused by lag in linear first order retarded argument differential equations is generalized to the sublinear case. Examples showing that such generalization to the superlinear case is impossible are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15

Retrieve articles in all journals with MSC: 34K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0372371-X
PII: S 0002-9939(1973)0372371-X
Keywords: Retarded argument differential equation, sublinear, superlinear, oscillation of solutions
Article copyright: © Copyright 1973 American Mathematical Society